Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Dec 3, 2008, 9:48 AM CST for 46 counties in Texas. It took effect at Dec 3, 2008, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2008, 9:48 AM CST (15:48 UTC)
- In effect from
- Dec 3, 2008, 11:00 AM CST
- Expired
- Dec 3, 2008, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 557 m²/s²
- 0-3 km storm-relative helicity
- 557 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 031548 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 948 AM CST WED DEC 3 2008 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH... .A STRONG PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT MOVING INTO NORTH TEXAS WILL RESULT IN SUSTAINED WINDS BETWEEN 25 AND 30 MPH WITH HIGHER GUSTS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040000- /O.NEW.KFWD.WI.Y.0029.081203T1700Z-081204T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 948 AM CST WED DEC 3 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH TO NORTHWEST WINDS FROM 25 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED BEHIND A COLD FRONT MOVING ACROSS NORTH TEXAS TODAY. THE STRONG GUSTS WILL SUBSIDE AFTER SUNSET BUT WIND SPEEDS WILL REMAIN BETWEEN 10 AND 20 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
2 follow-up statements
000 WWUS74 KFWD 031554 CCA NPWFWD URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 954 AM CST WED DEC 3 2008 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS TODAY... .A STRONG PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT MOVING INTO NORTH TEXAS WILL RESULT IN SUSTAINED WINDS BETWEEN 25 AND 30 MPH WITH HIGHER GUSTS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040000- /O.NEW.KFWD.WI.Y.0029.081203T1700Z-081204T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 954 AM CST WED DEC 3 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH TO NORTHWEST WINDS FROM 25 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED BEHIND A COLD FRONT MOVING ACROSS NORTH TEXAS TODAY. THE STRONG GUSTS WILL SUBSIDE AFTER SUNSET BUT WIND SPEEDS WILL REMAIN BETWEEN 10 AND 20 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 032356 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 556 PM CST WED DEC 3 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... .THE STRONG AND GUSTY NORTHWEST WINDS WILL SUBSIDE SLOWLY THIS EVENING AND SPEEDS AT MOST LOCATIONS SHOULD FALL BELOW ADVISORY CRITERIA BY 700 PM. HOWEVER...DUE TO THE NATURE OF THE COLD CANADIAN AIR SPREADING OVER NORTH TEXAS...SOME SITES MAY CONTINUE TO EXPERIENCE SPEEDS AROUND 25 MPH WITH OCCASIONAL GUSTS TO 30 TO 35 MPH THROUGH MID EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040100- /O.EXP.KFWD.WI.Y.0029.000000T0000Z-081204T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 556 PM CST WED DEC 3 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. THE STRONG AND GUSTY NORTHWEST WINDS WILL SUBSIDE SLOWLY THROUGH THE EVENING AND WINDS AT MOST LOCATIONS SHOULD FALL BELOW ADVISORY CRITERIA BY 700 PM. HOWEVER...DUE TO THE NATURE OF THE COLD CANADIAN AIR SPREADING OVER NORTH TEXAS...SOME PLACES MAY CONTINUE TO EXPERIENCE SPEEDS IN THE 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 TO 35 MPH THROUGH MID EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 3, 6:32 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Dec 3, 6:32 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 632 AM CST WED DEC 3 2008 .AVIATION... GUSTY SOUTH SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME WESTERLY AFTER 16Z WHICH WILL RESULT IN A CROSSWIND ON NORTH TO SOUTH ORIENTED RUNWAYS. A COLD FRONT THAT EXTENDED SOUTHEAST OF A KBVO /BARTLESVILLE OK/...KCDS /CHILDRESS TX/....KCVN /CLOVIS NM/ LINE AS OF 12Z...WILL APPROACH THE METROPLEX TAF SITES 19-21Z AND TOWARD 00Z AT WACO WITH THE WINDS SHIFTING TO THE NORTHWEST AND LATER NORTH. THE WINDS ARE EXPECTED TO ONLY SLOWLY DECREASE TO 15-20 KNOTS DURING THE EVENING. THE LOW RAIN CHANCES THAT WE HAVE THROUGH THIS EVENING WILL BE TO THE EAST OF THE TAF SITES. 58 && .PREV DISCUSSION... /ISSUED 411 AM CST WED DEC 3 2008/ SOUTHERLY WINDS AND WARM TEMPERATURES EXPECTED FOR THE FIRST HALF OF TODAY ACROSS NORTH TEXAS BUT ANOTHER SHOT OF COLDER AIR IS ON THE WAY. 999MB SURFACE LOW IS LOCATED OVER NORTHWEST OKLAHOMA THIS MORNING AND WILL QUICKLY MOVE EAST DRAGGING A STRONG COLD FRONT THROUGH THE AREA THIS AFTERNOON. AN ABRUPT WIND SHIFT TO THE NORTHWEST AND MUCH COOLER TEMPERATURES EXPECTED BY EARLY EVENING. SURFACE ANALYSIS INDICATES NARROW AXIS OF MOISTURE EXTENDING UP THROUGH THE HILL COUNTRY AND GENERALLY ALONG AND EAST OF INTERSTATE 35. SHORT TERM GUIDANCE HAS A PRETTY GOOD HANDLE ON THIS AND DEVELOPS SOME WEAK INSTABILITY ACROSS THE SOUTHEASTERN HALF OF THE CWA BY EARLY AFTERNOON. STRONG FORCING FROM APPROACHING TROF WILL OVERSPREAD THE AREA LATER TODAY AND A LINE OF CONVECTION IS EXPECTED TO DEVELOP ALONG THE FRONT BY LATE AFTERNOON. BY THIS TIME...FRONT SHOULD BE THROUGH MOST OF THE CWA WITH THE EXCEPTION OF FAR SOUTHEASTERN AREAS. WILL KEEP MENTION OF SHOWERS AND THUNDERSTORMS CONFINED TO THAT AREA. STRONG COLD ADVECTION WILL CONTINUE INTO THE OVERNIGHT WITH EXTENSIVE MID AND HIGH CLOUDINESS CLEARING OUT OF THE AREA. THIS WILL ALLOW TEMPS TO FALL TO NEAR FREEZING OVER A GOOD PORTION OF NORTH TEXAS. COLDEST NIGHT APPEARS TO BE THURSDAY NIGHT WHERE TEMPS FALL TO BELOW FREEZING IN MOST AREAS...SOME LOW TO MID 20S ACROSS THE NORTH. FORECAST WILL REMAIN DRY THROUGH THE WEEKEND WITH A SLIGHT WARMUP EXPECTED. MODELS DIVERGE BY EARLY NEXT WEEK WITH A WESTERN US SYSTEM. GFS CUTS OFF A STRONG UPPER LOW OVER THE EASTERN PACIFIC BY SUNDAY WHILE 00Z ECMWF EJECTS UPPER LOW EASTWARD BY SUNDAY AND SENDS IT ACROSS THE SOUTHERN PLAINS ON MONDAY. THIS WOULD BE A MUCH WETTER SOLUTION FOR NORTH TEXAS SINCE SOME DECENT GULF MOISTURE WOULD GET PULLED NORTHWARD AHEAD OF THE STRONG SYSTEM. AS IS TYPICAL DURING THE TURBULENT WINTER MONTHS...MODEL GUIDANCE USUALLY VARIES WILDLY BEYOND 3-4 DAYS OUT SO CONFIDENCE IS LOW. WILL KEEP SOME LOW CHANCE POPS IN FOR MON/MON NIGHT BASED ON A MORE CONSISTENT ECMWF AND ADJUST WITH TIME. LAST MINUTE NOTE ON WINDS THIS AFTERNOON...10Z SURFACE ANALYSIS NOW SHOWS WIND GUSTS TO NEAR 50 KTS ACROSS SOUTHWEST KANSAS AND THE OKLAHOMA PANHANDLE BEHIND THE FRONT. GRADIENT IS TIGHTER AND ISALLOBARIC COMPONENT MUCH STRONGER THAN IS EXPECTED THIS AFTERNOON ACROSS NORTH TEXAS. NONETHELESS...BRIEF PERIOD OF WIND GUSTS TO 35 KTS WILL BE POSSIBLE IMMEDIATELY BEHIND FRONT. WILL HOLD OFF ON A WIND ADVISORY FOR THE TIME BEING BUT WILL CONTINUE TO MONITOR. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 34 52 31 53 / 5 0 0 0 5 WACO, TX 72 35 56 29 54 / 10 5 0 0 5 PARIS, TX 64 30 50 26 50 / 20 5 0 0 5 DENTON, TX 67 29 50 24 51 / 5 0 0 0 5 MCKINNEY, TX 66 32 51 26 49 / 5 0 0 0 5 DALLAS, TX 67 33 51 30 51 / 5 0 0 0 5 TERRELL, TX 67 35 53 29 49 / 10 5 0 0 5 CORSICANA, TX 72 36 54 30 52 / 10 10 0 0 5 TEMPLE, TX 74 36 54 30 55 / 10 5 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/91
Hazardous weather outlook, Dec 2, 2:45 PM CST, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 245 PM CST TUE DEC 2 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 245 PM CST TUE DEC 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG AND GUSTY SOUTHERLY WINDS AND DRY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...RESULTING IN DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL MOVE ACROSS NORTH TEXAS WEDNESDAY AND RESULT IN WINDY AND DRY CONDITIONS. THEREFORE...THERE WILL BE AN ELEVATED RISK OF GRASS FIRES WEDNESDAY AFTERNOON...ESPECIALLY WEST OF INTERSTATE 35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 10:31 AM CST | Red Flag Warning | FWD | Comanche, Cooke, Eastland, Erath, Hood, Jack and 7 more | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.